MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC MAXBRAID SUTURE; NON-ABSORBABLE, UHMWPE SUTURE

RIVERPOINT MEDICAL LLC MAXBRAID SUTURE; NON-ABSORBABLE, UHMWPE SUTURE
Model Number CM-0226N
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record was performed and all product met finished goods testing requirements including pouch seal strength for the lot prior to release.The suspected device was returned and was tested for pouch seal width and the sample passed.The report could not be substantiated and a cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "i opened up the outer box for the maxbraid suture and gave the nurse the inner package to open onto the sterile field.The nurse noticed that the back end of the peel pack for the suture was not sealed.".

Brand Name
MAXBRAID SUTURE
Common Device Name
NON-ABSORBABLE, UHMWPE SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key16585659
Report Number3006981798-2023-00011
Device Sequence Number5015154
Product Code GAT
UDI-Device Identifier00810020081220
UDI-Public00810020081220
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2024
Device Model NumberCM-0226N
Device Lot Number19082773
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown